MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bonelli G, Tanzini A. Topological Gauge Theories on Local Spaces and Black Hole Entropy Countings. Adv. Theor. Math. Phys. 12 (2008) 1429-1446 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1992
Bonelli G, Maruyoshi K, Tanzini A. Wild quiver gauge theories. JHEP 02(2012)031 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5184
Bonelli G, Maruyoshi K, Tanzini A. Instantons on ALE spaces and Super Liouville Conformal Field Theories. SISSA; 2011. Available from: http://hdl.handle.net/1963/4262
Bonelli G, Maruyoshi K, Tanzini A, Yagi F. N=2 gauge theories on toric singularities, blow-up formulae and W-algebrae. SISSA; 2013. Available from: http://hdl.handle.net/1963/6577
Bonelli G, Tanzini A, Zabzine M. Topological branes, p-algebras and generalized Nahm equations. Phys. Lett. B 672 (2009) 390-395 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2702
Bonelli G, Tanzini A, Zabzine M. Computing Amplitudes in topological M-theory.; 2007. Available from: http://hdl.handle.net/1963/1901
Bonelli G, Maruyoshi K, Tanzini A, Yagib F. Generalized matrix models and AGT correspondence at all genera. JHEP, Volume 2011, Issue 7, 2011, Article number055 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6568
Bonelli G, Prudenziati A, Tanzini A. Taming open/closed string duality with a Losev trick. JHEP 06(2010)063 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3855
Bonelli G, Maruyoshi K, Tanzini A. Gauge Theories on ALE Space and Super Liouville Correlation Functions. Lett. Math. Phys. 101 (2012) 103-124 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4305
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Vortex Partition Functions, Wall Crossing and Equivariant Gromov–Witten Invariants. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34652
Bonelli G, Tanzini A. Hitchin systems, N=2 gauge theories and W-gravity. Phys. Lett. B 691 (2010) 111-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3831
Bonheure D, Di Cosmo J, Mercuri C. Concentration on circles for nonlinear Schrödinger–Poisson systems with unbounded potentials vanishing at infinity. Communications in Contemporary Mathematics [Internet]. 2012 ;14:1250009. Available from: https://doi.org/10.1142/S0219199712500095
Bonheure D, Mercuri C. Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials. Journal of Differential Equations [Internet]. 2011 ;251:1056–1085. Available from: https://doi.org/10.1016/j.jde.2011.04.010
Bonicatto P. On Uniqueness of Weak Solutions to Transport Equation with Non-smooth Velocity Field. In: Klingenberg C, Westdickenberg M Theory, Numerics and Applications of Hyperbolic Problems I. Theory, Numerics and Applications of Hyperbolic Problems I. Cham: Springer International Publishing; 2018. pp. 191–203. Available from: https://link.springer.com/chapter/10.1007/978-3-319-91545-6_15
Bonnard B, Charlot G, Ghezzi R, Janin G. The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry. Journal of Dynamical and Control Systems [Internet]. 2011 ;17 :141-161. Available from: http://hdl.handle.net/1963/4914
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264
Boscaggin A, Zanolin F. Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions. Discrete & Continuous Dynamical Systems - A [Internet]. 2013 ;33:89. Available from: http://aimsciences.org//article/id/3638a93e-4f3e-4146-a927-3e8a64e6863f
Boscaggin A, Feltrin G. Positive subharmonic solutions to nonlinear ODEs with indefinite weight. Communications in Contemporary Mathematics [Internet]. 2018 ;20:1750021. Available from: https://doi.org/10.1142/S0219199717500213
Boscaggin A. One-signed harmonic solutions and sign-changing subharmonic solutions to scalar second order differential equations. Advanced Nonlinear Studies. 2012 ;12:445–463.
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Boscaggin A, Zanolin F. Positive periodic solutions of second order nonlinear equations with indefinite weight: Multiplicity results and complex dynamics. Journal of Differential Equations [Internet]. 2012 ;252:2922 - 2950. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003883
Boscaggin A. Subharmonic solutions of planar Hamiltonian systems via the Poincaré́-Birkhoff theorem. Le Matematiche. 2011 ;66:115–122.
Boscaggin A, Zanolin F. Pairs of positive periodic solutions of second order nonlinear equations with indefinite weight. Journal of Differential Equations [Internet]. 2012 ;252:2900 - 2921. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003895
Boscaggin A. Subharmonic solutions of planar Hamiltonian systems: a rotation number approach. Advanced Nonlinear Studies. 2011 ;11:77–103.

Pages

Sign in